Quasi-linear maps

Tom 198 / 2008

D. J. Grubb Fundamenta Mathematicae 198 (2008), 1-15 MSC: Primary 28C15. DOI: 10.4064/fm198-1-1

Streszczenie

A quasi-linear map from a continuous function space $C(X)$ is one which is linear on each singly generated subalgebra. We show that the collection of quasi-linear functionals has a Banach space pre-dual with a natural order. We then investigate quasi-linear maps between two continuous function spaces, classifying them in terms of generalized image transformations.

Autorzy

  • D. J. GrubbDepartment of Mathematical Sciences
    Northern Illinois University
    DeKalb, IL 60115, U.S.A.
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek